# SDR C2XA11RI173

- Difficulty date: October 30, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 21,721 hours, 12,054 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 4379 EWR CREW REPORTED SMOKE IN COCKPIT DURING TAXI ASSOCIATED WITH ADVANCEMENT OF THRUST ON ENGINE NR 2 AND PERFORMED GATE RETURN.  EWR MX PERFORMED ENGINE RUNS WITH PACKS OPERATING AND NO SMOKE OR SMELL NOTED.  EWR MX SUSPECTS DE-ICE FLUID MAY HAVE CAUSED SMOKE/SMELL SINCE DE-ICING WAS PERFORMED PRIOR TO TAXI.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
